I'm concerned - bleeding at day 17

by applepie
(Germany)

Hello,

I am taking progesterone for quite awhile now and did so some years before. I notice some minor cramps from time to time, my normal period starts after 21-25 day (got better since I've begun with progesterone), but this morning (it is day 17) I got some cramps again and now I see that there is some bleeding, not spotting, but some brownish-light-red bleeding. Is that normal? Do I need to be concerned about it?

Please could you answer quickly?

Thank you,
applepie

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.

Share this page:
Find this page helpful? Please tell others. Here's how...

Would you prefer to share this page with others by linking to it?

  1. Click on the HTML link code below.
  2. Copy and paste it, adding a note of your own, into your blog, a Web page, forums, a blog comment, your Facebook account, or anywhere that someone would find this page valuable.

Search over 8,400 pages on this site...